advertisement
Question
Posted by: Cheryl | 2011/09/28

THYROID

Subject: THYROID
Posted by: Cheryl | 26/9/2011

HI

I had a hystorectomy?? approx 15 years ago. Since then I used a hormonal replacement as well as altroxin 1.50mg.

I recently replaced the hormonal replacement with a natural product - approx 6 months ago - no problems.

The altroxin I replaced with foodscape thyroid formula approx 2 months ago. Since then I gained weight and have pains in the bones of my upper arms and knees. Also sleeps very badly. Might it be that I must perhaps increase the natural dosis - currently taking 2 x once a day?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that you need to go back on the Eltroxin. Have you checked your thyroid levels recently?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Linda van Heerden | 2011/10/06

Does an atrophied thyroid need to be removed or can it become cancerous. What is the best treatment - medicine or removal?

Reply to Linda van Heerden
Posted by: gynaedoc | 2011/09/29

It may be that you need to go back on the Eltroxin. Have you checked your thyroid levels recently?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement